# SDR ASOA20130719190

- Difficulty date: July 19, 2013
- Submitted: July 20, 2013
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 35,813 hours, 27,133 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: 14527695001
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LT AND RT CABIN ESCAPE HATCH DOOR BOTTOM FRAMES WERE FOUND TO BE CORRODED.  MX REMOVED THE CORROSION AND PERFORMED DOUBLER REPAIRS IAW EC5220-01052.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
